# SDR UALA2013071504927

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM BS 1180, WL 133.00 LBL 11 REPAIR ANGLE CRACKED.  MAJOR REPAIR ACCOMPLISHED: R & R ANGLE IAW SRM 51-40-02, PARA 7, FIG 12.
